Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-LOD6-0006-0021

Czasopismo

Journal of Applied Analysis

Tytuł artykułu

On the Lipschitz continuity of the solutions of a class of elliptic free boundary problems

Autorzy Lyaghfouri, A. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this article we prove local interior and boundary Lipschitz continuity of the solutions of a general class of elliptic free boundary problems in divergence form.
Słowa kluczowe
EN free boundary   Lipschitz continuity  
Wydawca Walter de Gruyter GmbH & Co. KG
Czasopismo Journal of Applied Analysis
Rocznik 2008
Tom Vol. 14, nr 2
Strony 165--181
Opis fizyczny Bibliogr. 4 poz.
Twórcy
autor Lyaghfouri, A.
Bibliografia
[1] Alt, H. W., Strömungen durch inhomogene poröse Medien mit freiem Rand. J. Reine Angew. Math. 305 (1979), 89-115.
[2] Challal, S., Lyaghfouri, A., On the continuity of the free boundary in problems of type div (wzór), Nonlinear Anal. 62 (2) (2005), 283-300.
[3] Gilbarg, D., Trudinger, N. S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983.
[4] Lyaghfouri, A., The inhomogeneous dam problem with linear Darcy`s law and Dirichlet boundary conditions, Math. Models Methods Appl. Sci 8 (6) (1996), 1051-1077.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-LOD6-0006-0021
Identyfikatory